# SDR CA000427017

- Difficulty date: April 7, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 12,386 hours
- Engine: Pwa PT6A28
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 1001100291
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE COMPLETION OF THE DEPARTMENTS CAMPAIGN NOTICE FOR CORROSION INSPECTION OF INTEGRAL FUEL TANKS, FASTENERS & THREAD INSERTS IN THE ACCESS PANELS IT WAS DISCOVERED THAT SOME WERE BADLY CORRODED. CORROSION WAS ALSO DISCOVERED ON THE ACCESS PANELS & THE LOWER WING SKIN.  ONE REMOVED ACCESS PANEL WAS DISCOVERED TO HAVE RECEIVED AN UNAPPROVED REPAIR.  CORROSION WAS MECHANICALLY REMOVED AND AREAS TREATED, ACCESS PANEL WITH UNAPPROVED REPAIR WAS REPLACED, REPLACEMENT FASTENERS WERE INSTALLED & COATED WITH LPS#3 AT INSTALLATION.
